# SDR DALA2023090507222

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 55,694 hours, 29,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 FOUND FAULTS ON EPSU-EMERGENCY POWER SUPPLY UNIT. CORRECTIVE ACTION: REMOVED AND REPLACED LEFT AFT SLIDE ON AMDS 2561-4001-LA. (2949292)
